MathSciNet Relay Station
MathSciNet bibliographic data
MR908441 (89b:20101) 20H05 (20E15 20H25)
Mason, A. W. Standard subgroups of ${\rm GL}\sb 2(A)$. Proc. Edinburgh Math. Soc. (2) 30 (1987), no. 3, 341–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement